# SDR ASOA2013031303171

- Difficulty date: February 26, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,011 hours, 6,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL 12 AT BS 275 IS CRACKED.  REPAIRED IAW REO 690-53-11-471.
